MAUDE Adverse Event Report: ICU Medical, Inc.. Medex Hi-Flo 4-Way Stopcock w/Swivel Male Luer Lock; Stopcock, I.V. Set

ICU Medical, Inc.. Medex Hi-Flo 4-Way Stopcock w/Swivel Male Luer Lock; Stopcock, I.V. Set
Catalog Number MX9341L
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while using the 4-way stopcock the leur lock connector was cracked and resulted in the patient not receiving the appropriate amount of infusion medication.It was stated that patient was receiving medication for sedation and it was leaked.So, the patient began to wake up.Patient was extremely sick.The nurse didn¿t realize the product had cracked and that the med was leaking into the bed, it took several minutes before the nurse realized what was happening.And then there was a delay with care while the nurse replaced the product.The patient temporarily had a decrease in the level of sedation thus requiring higher doses of medications being infused the nurse as well had to quickly find alternative access for the infusions while the replacement product was being prepared.There were patient involvement and harm.
 
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
Medex Hi-Flo 4-Way Stopcock w/Swivel Male Luer Lock
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
ICU Medical, Inc..
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
+1(224)706-2300
MDR Report Key50213824
Report Number1526863-2026-00161
Device Sequence Number18620768
Product Code FMG
UDI-Device Identifier10351688504173
UDI-Public(01)10351688504173(17)280904(10)6146454
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCA
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9341L
Device Lot Number6146454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown